# SDR ASAA2022110640665

- Difficulty date: November 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 1,299 hours, 396 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 160463
- Condition: Malfunctioned
- Location: Hf Antenna
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF # 1 RECEIVES BUT DOES NOT TRANSMIT, APPEARS TO TUNE NORMALLY. GROUNDED - YES.  FAULT CODE 23-21051 ACTIVE ON OMF EXISITING FAULTS. REMOVED AND REPLACED #1 HF COUPLER IAW B737-9 AMM 23-11-61. FAULT CODES NO LONGER PRESENT ON OMF. GROUND VERIFICATION SUCCESSFUL.
